STRICT S-NUMBERS OF THE VOLTERRA OPERATOR


BAKŞİ Ö. , Khan T., Lang J., Musil V.

PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, vol.146, no.2, pp.723-731, 2018 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 146 Issue: 2
  • Publication Date: 2018
  • Doi Number: 10.1090/proc/13769
  • Journal Name: PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY
  • Journal Indexes: Science Citation Index Expanded, Scopus
  • Page Numbers: pp.723-731

Abstract

For Volterra operator V : L-1(0, 1) -> C[0, 1] and summation operators : sigma l(1) -> c, we obtain exact values of Approximation, Gelfand, Kolmogorov and Isomorphism numbers.